Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Burning pain in chest and shoulder, acidic stomach, loss of appetite and weight loss. Is back ache due to GERD?

Hi there, I ve been suffering for over 3 weeks now with burning chest pains and pains in the centre of my shoulder blades and under my shoulders almost constantly. I have acid stomach and have lost my appetite . I have felt nausea and have lost 10 pounds in weight. I have been to the doctors 4 times and they have prescribed omezaporale and zantac I havent taken either in case of side effects. Could this bad ache in my back really be down to GERD? Thank you
Asked On : Wed, 23 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You seem to be suffering from acute gastritis.
Avoid taking spicy,fatty food and alcohol.
Take soft diet.
Drink plenty of water.
Do regular exercises.
Take omeprazole as advised in the dose of 20 mg twice daily half hour before meals for three weeks.
You should be all right.soon.
If you don't improve in three weeks,then consult a Gastroenterologist and get a gastroscopy done.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor